# SDR VGCA20230213001

- Difficulty date: February 13, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N215WE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 41,938 hours, 24,287 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516326139
- Condition: Scratched
- Location: Zone 200
- Part time: 41,938 hours, 24,287 cycles
- Component: Fuselage, Boeing
- Component part number: 65727411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED HOLE / DEEP SCRATCH AT THE LOWEST HOLE OF THE INBOARD CHORD OF THE LH FRAME PART NUMBER 65-16326-139 AT STATION 783.95
